Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Frequent anxiety attacks, hot flashes, feel nauseous. Diagnosed with depression. How to recover?

I get anxiety attacks quite often hot flashes feel nausea feel like I m going to scared to leave the house. I have been to the doctor twice for this and they say it s all in my head and I m doing this to myself because of stress . I was diagnosed with depression when I was 18 years old I got myself off of it a year ago pills.. being able to cope with it just by rubbing my neck . it s the exact same symptoms but now that I m older and in my forties it s become a lot worse than what it was and now I can t control it. I feel like I lost my life
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for your query. These anxiety attacks you are describing are referred to as "panic attacks". They can be effective treated with anti-anxiety drugs like SRRI's or SNRI's as well as psychotherapy (eg cognitive behavioural therapy). Hence, i would suggest that you need not lose hope and undergo a thorough re-evaluation by a psychiatrist and start appropriate treatment.
Dr Sundar
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor